ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Dirichlet Series Solution of Equations Arising in Boundary Layer Theory

Sachdev, PL and Bujurke, MN and Pai, NP (2000) Dirichlet Series Solution of Equations Arising in Boundary Layer Theory. In: Mathematical and Computer Modelling, 32 (9). pp. 971-980.

[img] PDF
Dirichlet_Series_Solution_of.pdf
Restricted to Registered users only

Download (654Kb) | Request a copy

Abstract

The differential equation $F^{'''} + AFF^{''} +BF^{'2} = 0$, where A and B are arbitrary constants subject to different types of boundary conditions, is considered. This class of equations frequently occurs in boundary-layer theory. The proposed Dirichlet series method, in conjunction with an unconstrained optimization procedure, is found useful in analyzing these problems. The series so generated is analyzed using Euler transformation and Pade approximants.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Dirichlet Series;Euler transformation;Unconstrained optimization;Analytic continuation;Pade approximants
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 19 Jul 2006
Last Modified: 19 Sep 2010 04:30
URI: http://eprints.iisc.ernet.in/id/eprint/7904

Actions (login required)

View Item View Item